Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 
 

 

Minimizers of One-dimensional Parametric Variational Integrals


Author: S. Hildebrandt
Original publication: Algebra i Analiz, tom 27 (2015), nomer 3.
Journal: St. Petersburg Math. J. 27 (2016), 569-576
MSC (2010): Primary 49J05
DOI: https://doi.org/10.1090/spmj/1404
Published electronically: March 30, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two different perturbation methods are discussed to establish the existence of normal or quasinormal minimizers for the boundary-value problem of one-dimensional parametric variational problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 49J05

Retrieve articles in all journals with MSC (2010): 49J05


Additional Information

S. Hildebrandt
Affiliation: Mathematisches Institut, der Universität Bonn Endenicher Allee 60, D-53115 Bonn, Germany
Email: sachinid@math.uni-bonn.de

DOI: https://doi.org/10.1090/spmj/1404
Keywords: Normal and quasinormal minimizers, perturbation methods, parametric variational problems
Received by editor(s): November 10, 2014
Published electronically: March 30, 2016
Dedicated: Dedicated to Nina N. Ural’tseva with great admiration
Article copyright: © Copyright 2016 American Mathematical Society